# SDR SCNA20230413127

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-8
- Aircraft serial: 33677
- Aircraft time: 53,715 hours, 20,595 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 743273:  AFTER T/O CAPT'S RADIO ALITIMETER WAS INCORRECT. AUTO PILOT WOULD NOT ENGAGE. F/DS WERE INCORRECT. WHEN LEVELING AT 7000' AND REDUCING THRUST - GEAR WARNING HORN WOULD NOT SILENCE. PWS FAIL LIGHT.   RESOLUTION: REMOVED AND REPLACED #1 AND #2 RADIO ALTIMETERS REF 34-33-21-400-801.
